# SDR 99ZZZX4700

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99TH
- Make and model: Beech B-99
- Aircraft serial: U155
- Engine: Pwa PT6A27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 310082903
- Condition: Leaking
- Location: Compressor
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE TEMPERATURE, N1 HIGH, TORQUE LOW, AND FUEL FLOW HIGH. INSPECTED FIRST STAGE COMPRESSOR SECTION BLADES FOR DAMAGE AND P3 LINES FOR CHAFED SECTIONS AND LOOSE FITTINGS.  REPLACED BLEED VALVE FOR TROUBLESHOOTING PURPOSES.  ALL ELSE CHECKED GOOD.  PERFORMED JET-CAL ON ALL ENGINE INSTRUMENTS AND PERFORMED DPS RUN BEFORE AND AFTER WORK PERFORMED.  POST-DPS RUN NUMBERS CHECKED GOOD.  SUBMITTER STATED IT WAS NOT DETERMINED WHAT CAUSED BLEED VALVE TO MALFUNCTION.
